Washington, 2006High Wind in Washington, November 10, 2006
November 10, 2006 · NWS PQR · 3 events in 3 counties and zones
A Pacific storm brought strong winds to the coast, the Coast Range, Willapa Hills, and the inland valleys of southwest Washington.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A Pacific storm brought strong winds to the coast, the Coast Range, Willapa Hills, and the inland valleys of southwest Washington.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Nov 10, 2:26 AM PST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 10, 2:26 AM PST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
226 AM PST FRI NOV 10 2006
.SYNOPSIS...A VERY STRONG COLD FRONT WILL BRING MORE LOCALLY HEAVY
RAIN AND STRONG COASTAL WIND SOUTHWEST WASHINGTON AND NORTHWEST
OREGON TODAY AND EARLY TONIGHT...WITH A LITTLE WIND OVER THE INTERIOR
THIS AFTERNOON AS WELL. GENERALLY COOL AND UNSETTLED WEATHER WILL
PERSIST SATURDAY AND SATURDAY NIGHT...WITH POSSIBLE ACCUMULATING SNOW
IN THE CASCADES ESPECIALLY SATURDAY NIGHT INTO SUNDAY MORNING. THEN A
POTENTIALLY VERY STRONG VERY WINDY LOW PRESSURE SYSTEM IS EXPECTED TO
APPROACH THE COAST LATER SUNDAY AND SWING THROUGH THE FORECAST AREA
SUNDAY NIGHT AND EARLY MONDAY. THIS WEATHER SYSTEM COULD PRODUCE
DAMAGING WINDS INLAND AS WELL AS THE COAST. THE WEATHER WILL REMAIN
UNSETTLED WITH ADDITIONAL SYSTEMS THROUGH NEXT WEEK.
&&
.SHORT TERM...SATELLITE IMAGERY CONTINUED TO SHOW A STRONG FRONTAL
SYSTEM PUSHING INTO WESTERN WASHINGTON EARLY THIS MORNING...POISED TO
MOVE THROUGH SOUTHWEST WASHINGTON AND NORTHWEST OREGON TODAY AND
EARLY TONIGHT. WHILE OUR RADAR IS AGAIN WAITING FOR ANOTHER PART TO
ARRIVE TODAY...NEIGHBORING RADARS ARE STARTING TO SHOW PRECIPITATION
ECHOES MOVE ONSHORE NOT FAR FROM ASTORIA. THE MODELS SHOW THE FIRST
WAVE ALONG THE FRONT PUSHING INTO VANCOUVER ISLAND...THEN ADDITIONAL
WAVES WILL SOMEWHAT SLOW THE FRONT DOWN THROUGH TODAY...WITH A FINAL
WAVE PUSHING THE FRONT SOUTH OF OUR AREA EARLY TONIGHT. WILL CONTINUE
WITH THE STORM WARNING FOR THE COASTAL WATERS TODAY WITH A HIGH WIND
WARNING ALONG THE COAST. THE MODELS ALSO SHOW SOME LOW LEVEL WINDS
WORKING INTO THE WILLAMETTE VALLEY BY AFTERNOON THAT COULD GIVE GUSTS
UP TO THE 40 OR 45 MPH RANGE. WITH THE SATURATED SOILS WE COULD GET
TREE DAMAGE...AND WILL THUS ISSUE A WIND ADVISORY FOR THE WHOLE
INTERSTATE 5 CORRIDOR IN OUR FORECAST AREA.
THE OTHER FEATURE OF THIS SYSTEM BESIDES WIND IS RAIN. THIS SYSTEM IS
INGESTING AROUND 1.3 INCH PRECIPITABLE WATER IN ITS TROPICAL
CONNECTION...LESS THAN LAST WEEKEND BUT STILL A LOT. THE MODELS
INDICATE HEAVY RAINFALL RATES PER ITS QPF FIELDS EMBEDDED IN THE
FRONT...AND WILL INCREASE THE QPF. 2 TO 3 INCHES IN THE COAST RANGE
POSSIBLE...WITH 2 INCHES IN 6 HOURS NOT OUT OF THE QUESTION IN LIGHT
OF THE 50 TO 60 KT 850 MB INFLOW. NOT SURE IF THIS IS ENOUGH TO RENEW
THE FLOODING...BUT WILL ISSUE A FLOOD POTENTIAL STATEMENT TO
HIGHLIGHT SOME THREAT ESPECIALLY ALONG THE COAST.
HAVE HELD OFF ON ISSUING A SNOW ADVISORY FOR THIS FRONT FOR NOW.
THINK A GOOD PART OF THE PRECIPITATION WILL FALL AS RAIN IN THE
CASCADES...WITH A SHARP SLOPE TO THE COLD AIR AS THE FRONT MOVES
THROUGH. IF WE DO NEED ONE IT WOULD LIKELY BE LATER TODAY AND
TONIGHT.
COOL SHOWERS WITH SNOW LEVELS MOSTLY BELOW THE CASCADES PASSES ARE
EXPECTED LATER TONIGHT AND SATURDAY. THERE IS ACTUALLY GOOD SHORT
WAVE ACTIVITY ROTATING ABOUT THE PARENT LOW IN THE GULF OF ALASKA
THAT SWINGS THROUGH SATURDAY NIGHT INTO SUNDAY THAT COULD PRODUCE
SNOW ADVISORY ACCUMULATIONS IN AT LEAST PART OF OUR CASCADES.
AS IF THIS IS NOT ENOUGH...A VERY STRONG LOW PRESSURE SYSTEM IS
LOOKING MORE AND MORE LIKELY TO APPROACH LATE SUNDAY AND MOVE THROUGH
THE FORECAST AREA SUNDAY NIGHT. CURRENT MODEL CONSENSUS TAKES THE
SURFACE LOW CENTER INLAND THROUGH WESTERN WASHINGTON...WITH VERY
STRONG AND DAMAGING WINDS POSSIBLE ALONG THE COAST...AND HIGH WINDS
POSSIBLE ALSO INLAND. TOLLESON
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
HEADING INTO THE EXTENDED PERIOD LATE SUN MODELS IN DECENT AGREEMENT
IN INDICATING A DEEPENING SYSTEM APPROACHING THE COAST...ESP THE GFS
AND CANADIAN. WITH A STRONG WESTERLY FLOW ALOFT AND THE BAROCLINIC
ZONE AHEAD OF THE SURFACE LOW EXTENDING OUT TO THE SE...THERE WOULD
SEEM TO BE SOME POSSIBILITY OF THE LOW HEADING MORE DUE E SUN NIGHT
THAN ANY OF THE MODELS ARE CURRENTLY INDICATING. IN DEFERENCE TO GFS
AND CANADIAN...WILL KEEP WINDY CONDITIONS IN FORECAST SUN NIGHT...AND
WILL ALSO NEED TO WATCH THAT PERIOD FOR HEAVY RAIN POTENTIAL AS AIR
MASS WITH THIS SYSTEM APPEARS TO HAVE TAPPED INTO SOME TROPICAL
MOISTURE W OF HAWAII. MODEL SIMILARITIES ARE RATHER FLEETING...WITH
MODELS DIVERGING SUN NIGHT AND HAVING DIFFICULTY IN SHOWING
CONSISTENCY EITHER BETWEEN MODELS OR MODEL RUNS THROUGH REST OF
EXTENDED. MAIN SIMILARITY NOTED IN THE EXTENDED THEN IS A STRONG FLOW
ALOFT...GENERALLY WESTERLY. GIVEN THE LACK OF CONFIDENCE IN
DETAILS...WILL TEND TO MAKE ONLY SLIGHT ADJUSTMENTS TO FORECAST...BUT
POPS SHOULD REMAIN AT OR ABOVE CLIMATOLOGY WITH THE CONTINUED
WESTERLY FLOW.
&&
.AVIATION...A STRONG FRONT APPROACHING FROM THE NW WILL INCREASE
CLOUDS OVERNIGHT. CEILINGS WILL GRADUALLY LOWER WITH RAIN DEVELOPING
AROUND 14Z ALONG THE SW WA/NW OR COAST AND 18Z FURTHER INLAND.
SOUTHERLY WINDS ARE EXPECTED TO INCREASE RAPIDLY DURING THE EARLY
MORNING HOURS ALONG THE COAST.
&&
.MARINE...A FRONT ASSOCIATED WITH A VERY DEEP LOW IN THE GULF OF
ALASKA IS APPROACHING THE COASTAL WATERS FROM THE NORTHWEST THIS
MORNING BRINGING SUSTAINED SOUTHERLY GALES WITH GUSTS TO 50 KNOTS. A
STORM WARNING IS IN EFFECT UNTIL MID MORNING. ONCE THE FRONT MOVES
THROUGH WINDS WILL SHIFT TO THE SW THEN W AND DIMINISH TO AROUND 25
KT IN THE AFTERNOON. ANOTHER STRONG LOW WILL TRACK VERY CLOSE TO THE
COASTAL WATERS SUNDAY AFTERNOON AND NIGHT BRINGING WINDS UP TO GALES
OR POSSIBLY STRONGER.
&&
.HYDRO...WILL BE ISSUING A FLOOD POTENTIAL OUTLOOK FOR THE COAST FOR
TODAY AND TONIGHT DUE TO POSSIBLE HEAVY RAIN AND CURRENT SATURATED
SOILS. SEE SHORT TERM DISCUSSION FOR MORE DETAILS. TOLLESON
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
WA/OR...HIGH WIND WARNING SOUTH WASHINGTON AND NORTH AND CENTRAL
OREGON COAST UNTIL 4 PM TODAY.
WIND ADVISORY FOR THE WILLAMETTE VALLEY...THE LOWER COLUMBIA
AND INTERSTATE 5 CORRIDOR...AND CLARK COUNTY 10 AM TO 4 PM
TODAY.
STORM WARNING CAPE SHOALWATER TO FLORENCE THIS MORNING.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR THROUGH TONIGHT.
FLOOD POTENTIAL OUTLOOK FOR TODAY AND TONIGHT.
HIGH WIND OUTLOOK FOR LATE SUNDAY AND SUNDAY NIGHT.
&&
.PRELIMINARY POINT POPS...
AST +6789 PDX ++687 SLE ++667 EUG 8+667
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Nov 10, 5:18 AM PST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
518 AM PST FRI NOV 10 2006
ORZ001-002-WAZ021-111430-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
518 AM PST FRI NOV 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND
SOUTHWEST WASHINGTON COASTS.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT FOR TODAY. GUSTS TO 60 OR 65 MPH
ARE POSSIBLE ESPECIALLY NEAR BEACHES AND COASTAL HEADLANDS. SEE
PDXNPWPQR FOR DETAILS.
A PERIOD OF HEAVY RAIN IS EXPECTED TODAY THAT WILL PRODUCE SHARP
RISES ON COASTAL RIVERS. A FEW MAY APPROACH FLOOD STAGE. SEE
PDXESFPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG DAMAGING WINDS ARE BECOMING INCREASINGLY LIKELY LATE SUNDAY
AND SUNDAY NIGHT BOTH ALONG THE COASTAL HEADLANDS AND BEACHES AND
IN THE COASTAL COMMUNITIES. SEE PDXSPSPQR FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ005>008-WAZ022-039-111430-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
518 AM PST FRI NOV 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WILLAMETTE VALLEY OF
NORTHWEST OREGON AND CLARK COUNTY AND THE INTERSTATE 5 CORRIDOR OF
SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH LATER THIS
MORNING AND AFTERNOON...EXACERBATED BY SATURATED SOILS FROM RECENT
HEAVY RAINS. SEE PDXNPWPQR FOR DETAILS.
A PERIOD OF HEAVY RAINS IS POSSIBLE TODAY WITH POSSIBLE SHARP
RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG WINDS ARE BECOMING INCREASINGLY POSSIBLE LATE SUNDAY AND
SUNDAY NIGHT. SEE PDXSPSPQR FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ011-013-WAZ019-111430-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
518 AM PST FRI NOV 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CASCADES OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
A PERIOD OF HEAVY RAIN IS LIKELY TODAY THAT MAY PRODUCE SHARP
RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ACCUMULATING SNOW IS LIKELY SATURDAY INTO SUNDAY MORNING...
ESPECIALLY NORTH OF MOUNT JEFFERSON. THE SNOW LEVEL WILL BE NEAR
OR BELOW THE ELEVATION OF THE MAJOR PASSES THROUGH THE CASCADES.
STRONG WINDS ARE POSSIBLE OVER THE CASCADES SUNDAY NIGHT. SEE
PDXSPSPQR FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ003-004-009-010-012-WAZ020-023-040-111430-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-WILLAPA HILLS-
SOUTH WASHINGTON CASCADE FOOTHILLS-
518 AM PST FRI NOV 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST RANGE...CASCADE
FOOTHILLS...AND WESTERN COLUMBIA GORGE OF NORTHWEST OREGON AND
SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
A PERIOD OF HEAVY RAIN IS POSSIBLE TODAY THAT COULD CAUSE SHARP
RISES ON AREA RIVERS. SEE PDXESFPQR FOR DETAILS.
WINDS MAY GUST UP NEAR 45 MPH TODAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG POSSIBLY DAMAGING WINDS ARE BECOMING INCREASINGLY LIKELY
LATE SUNDAY AND SUNDAY NIGHT. SEE PDXSPSPQR FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PZZ250-255-270-275-111430-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
518 AM PST FRI NOV 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST OREGON AND
SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
A STORM WARNING IS IN EFFECT FOR THIS MORNING. SEAS MAY APPROACH
20 FEET. SEE PDXCWFPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STORM FORCE WINDS ARE BECOMING INCREASINGLY LIKELY SUNDAY
AFTERNOON AND SUNDAY NIGHT...WITH SEAS EXCEEDING 20 FEET. SEE
PDXSPSPQR FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
In the hours before
Special weather statement, Nov 10, 3:07 AM PST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
307 AM PST FRI NOV 10 2006
ORZ001>013-WAZ019>023-039-040-111300-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE...VERNONIA...JEWELL...TRASK...
GRANDE RONDE...TIDEWATER...SWISSHOME...ST. HELENS...CLATSKANIE...
HILLSBORO...PORTLAND...OREGON CITY...GRESHAM...SALEM...
MCMINNVILLE...DALLAS...EUGENE...CORVALLIS...ALBANY...HOOD RIVER...
CASCADE LOCKS...MULTNOMAH FALLS...SANDY...
SILVER FALLS STATE PARK...SWEET HOME...GOVERNMENT CAMP...
DETROIT...SANTIAM PASS...VIDA...LOWELL...COTTAGE GROVE...
MCKENZIE BRIDGE...OAKRIDGE...WILLAMETTE PASS...
COLDWATER RIDGE VISITORS CENTER...MOUNT ST. HELENS...FRANCES...
RYDERWOOD...RAYMOND...LONG BEACH...CATHLAMET...LONGVIEW...KELSO...
CASTLE ROCK...STEVENSON...SKAMANIA...VANCOUVER...BATTLE GROUND...
WASHOUGAL...TOUTLE...ARIEL...COUGAR
307 AM PST FRI NOV 10 2006
...HIGH WIND OUTLOOK FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FOR LATE SUNDAY AND SUNDAY NIGHT...
COMPUTER MODELS ARE COMING INTO INCREASING AGREEMENT ON THE
POSSIBILITY OF A SIGNIFICANT WIND EVENT FOR SOUTHWEST WASHINGTON
AND NORTHWEST OREGON LATE SUNDAY AND SUNDAY NIGHT. CURRENT TRENDS
OF THE COMPUTER MODELS SHOW A VERY DEEP LOW PRESSURE CENTER COMING
ONSHORE ACROSS SOUTHWEST WASHINGTON SUNDAY NIGHT. IF THIS
OCCURS...IT COULD PRODUCE VERY STRONG AND DAMAGING WINDS ALONG THE
COAST AND OVER THE COASTAL MOUNTAINS AND EVEN IN THE CASCADES.
WINDS COULD ALSO GUST TO AT LEAST 60 MPH IN THE INLAND VALLEYS.
DAMAGE COULD BE EXACERBATED BY THE VERY WET SOILS FROM THE
PERSISTENT RAINFALL AND FLOODING OF THE RECENT WEEK.
A HIGH WIND OUTLOOK IS ISSUED TO ALERT USERS OF THE POTENTIAL
THAT A HAZARDOUS WINDSTORM MAY DEVELOP. IF CONDITIONS CONTINUE TO
PROGRESS TOWARD DEVELOPING HIGH WINDS SUNDAY AFTERNOON AND SUNDAY
NIGHT THEN A HIGH WIND WATCH WILL BE ISSUED FRIDAY OR SATURDAY.
PEOPLE ARE ENCOURAGED TO CONTINUE TO MONITOR THE LATEST FORECASTS
AND DISCUSSIONS ON THIS POTENTIAL HIGH WIND EVENT.
FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
High Wind, West Slopes Southern Cascades and Passes
- When
- November 10, 7:00 AM PST to 3:00 PM PST
- Where
- West Slopes Southern Cascades and Passes forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
High Wind, Southwest Interior
- When
- November 10, 7:00 AM PST to 3:00 PM PST
- Where
- Southwest Interior forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Official NWS Observations
Reported at Abernathy Mountain RAWS.
High Wind, South Coast
- When
- November 10, 7:00 AM PST to 3:00 PM PST
- Where
- South Coast forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Official NWS Observations
Reported at Cape Dissapointment.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Heavy Snow in Iowa, November 10, 2006$502,000 · 0.88 in hail · 10 events
- High Wind and Strong Wind in Washington, November 10 to 12, 2006$75,000 · 50 kt wind · 3 events
- Winter Weather in Michigan, November 10 to 11, 2006$26,000 · 18 events
- Tornado and Hail in Arkansas, November 10, 2006F1 · 8 events
- Hail and Damaging Winds in Texas, November 10, 2006$30,000 · 57 kt wind · 3 events
- Winter Weather in Wisconsin, November 10, 200618 events
- Hail and Damaging Winds in Arkansas, November 10, 2006$16,000 · 1 in hail · 5 events
- Heavy Snow in Wisconsin, November 10, 20068 events
- Hail and Damaging Winds in Louisiana, November 10, 20061 in hail · 8 events
- Heavy Snow in Wisconsin, November 10, 20067 events
- High Wind in Oregon, November 10, 200657 kt wind · 6 events
- Heavy Snow in Minnesota, November 10, 20065 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 4713, 4714, 4715.